Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Chronic migraine, diagnosed with Crohn's, had a stroke while on Humira, sumatriptan. Cause?

Hi I am a 41 yr old female with classic migraine since my teens. I have been on sumatriptan for the past year and was recently diagnosed with Crohns six months ago. Since taking Humira my headaches became more frequent and I was taking sumatriptan more than I thought was safe. Well I had a stroke and i believe it was due to the sumatriptan. I also take Celexa 20mg , Clonazopam .5mg x2 a day, and Neurotin to prevent migraines since I can no longer take sumatriptan. Do you think the migraine medicine caused my stroke? Thanks, Carrie
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
I am sorry for the symptoms you are suffering
I don't think migraine medicine provoked stroke
You should be aware that migraine patient has more probability to occur stroke than others
Those are minor strokes caused by vasal permeability changes
Answered: Tue, 24 Jun 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor